I have hormonal problems and I am irregular since I was 12 years old, I started having my period 2 times a year, I am 25 years old now and I still have the same problem, I went to the gynecologist in Puerto Rico and said that "I was fine and it was normal" I moved to United States recently and went to a new doctor and said that what I am experiencing is not normal and recommended me to start using birth control "chateal" within the second week I started experiencing terrible abdominal pains literally 24/7 and after that I got my "period" I am having a really heavy flow that I need to change tampons every 2 hours I've been 6 days already like this and it's still like the first day, I can't get off the bed with terrible abdominal pain, dizziness, always tired and feeling cold. Should I stop chateal and go to the hospital?
I am also taking chateal and from what I've read you need to contact your doctor if you have unusual heavy bleeding. All drugs interact differently with each individual, so don't feel like something is "wrong" with you, you just need to find a birth control that is right FOR you. But please, if you haven't yet, contact your doctor!
- Chateal Information for Consumers
- Chateal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Chateal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2015 • 1 answer
I started Chateal almost three weeks ago. I didn't wait until my menstrual cycle to start the white?
Posted 10 Oct 2015 • 0 answers
Posted 26 Oct 2015 • 1 answer
Posted 27 Sep 2016 • 0 answers
Can skipping the green pills (Chateal) prevent you from getting your period? My planed parenthood...
Posted 23 Feb 2018 • 0 answers